The Annals of Mathematical Statistics

Effect of Truncation on a Test for the Scale Parameter of the Exponential Distribution

A. P. Basu

Full-text: Open access

Abstract

In this paper we have investigated the effects on the operating characteristics of a test for the scale parameter of the exponential distribution on the assumption that the sample is from a "complete" exponential population when in reality it is known to have come from a truncated exponential population. The results derived are valid for samples of any size.

Article information

Source
Ann. Math. Statist., Volume 35, Number 1 (1964), 209-213.

Dates
First available in Project Euclid: 27 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177703744

Digital Object Identifier
doi:10.1214/aoms/1177703744

Mathematical Reviews number (MathSciNet)
MR157463

Zentralblatt MATH identifier
0126.14903

JSTOR
links.jstor.org

Citation

Basu, A. P. Effect of Truncation on a Test for the Scale Parameter of the Exponential Distribution. Ann. Math. Statist. 35 (1964), no. 1, 209--213. doi:10.1214/aoms/1177703744. https://projecteuclid.org/euclid.aoms/1177703744


Export citation